The following Tareg Myocardial Infarction side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Myocardial Infarction, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
This Myocardial Infarction side effect was reported by a consumer or non-health professional from COUNTRY NOT SPECIFIED. A 76-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tareg D (dosage: 1 Df (160 Mg Vals, 12.5 Mg Hydr), Unk), which was started on NS. Concurrently used drugs: NA. When starting to take Tareg D the consumer reported the following symptoms:
These side effects may potentially be related to Tareg D.
and was treated with Tareg D. The patient presented the following health conditions:
Abdominal Pain Upper
. Tareg D dosage: 1 Df (vals 80 Mg, Hydr 12.5 Mg), Qd. Additional drugs used at the same time:
Neo-sintrom (Unk Ukn, Unk)
Atlansil//amiodarone (Unk Ukn, Unk)
The patient was hospitalized.
Myocardial Infarction, Ulcer
This is a Tareg D side effect report of a 64-year-old patient (weight:NA) from CHILE, suffering from the following symptoms/conditions: hypertension,blood cholesterol increased, who was treated with Tareg D (dosage:1 Tablet Per Day (160 Mg+12.5 Mg), start time: Nov 01, 2008), combined with:
, and developed a serious reaction and a Myocardial Infarction side effect. The patient presented with:
which developed after the beginning of treatment. The patient was hospitalized. This side effect report can indicate a possible existence of increased vulnerability to Tareg D treatment in patients suffering from hypertension,blood cholesterol increased, resulting in Myocardial Infarction.
A 63-year-old patient (weight: NA) from CHILE with the following symptoms: hypertension started Tareg D treatment (dosage: 1 Tablet (160 Mg Valsartan/hydrochlorothiazide), Per Day) on NS. Soon after starting Tareg D treatment, the consumer experienced several side effects, including:
. Concurrently used drugs:
The patient was hospitalized. This finding indicates that some patients can be more vulnerable to developing Tareg D side effects, such as Myocardial Infarction.
A patient from CHILE was prescribed and started Tareg D on Feb 02, 2009. Patient felt the following Tareg side effects: myocardial infarction Additional patient health information: male , 63 years of age, The consumer reported the following symptoms: was diagnosed with
and. Tareg D dosage: 1 Tablet (160 Mg Valsartan/hydrochlorothiazide), Per Day. Concurrently used drugs:
The patient was hospitalized.
This report suggests a potential Tareg DMyocardial Infarction side effect(s) that can have serious consequences. A 64-year-old patient from CHILE (weight:NA) was diagnosed with the following health condition(s): hypertension and used Tareg D (dosage: 1 Tablet Per Day(160 Mg+12.5 Mg)) starting Nov 01, 2008. Soon after starting Tareg D the patient began experiencing various side effects, including:
Drugs used concurrently:NA. The patient was hospitalized. Although Tareg D demonstrated significant improvements in a number of clinically relevant cases, troublesome symptoms, such as Myocardial Infarction, may still occur.
and. Location: CHILE , 65 years of age, weighting 229.3 lb, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Tareg side effects: arrhythmia, chest discomfort, ejection fraction decreased, electrocardiogram abnormal, fatigue, myocardial infarction, ventricular hypertrophy. Additional medications/treatments: Associated medications used:
The patient was hospitalized.
This Myocardial Infarction problem was reported by a consumer or non-health professional from CHILE. A 63-year-old patient (weight: NA) was diagnosed with the following medical condition(s): NA.On NS a consumer started treatment with Tareg D (dosage: Vals 160 / Hct 12.5 Mg/day). The following drugs/medications were being taken at the same time:
When commencing Tareg D, the patient experienced the following unwanted symptoms /side effects:
Although all drugs are carefully tested before they are licensed for use, they carry potential side effect risks. Some side effects, such as Myocardial Infarction, may become evident only after a product is in use by the general population.
This is a Tareg side effect report of a 84-year-old female patient (weight: NA) from FRANCE. The patient developed the following symptoms/conditions: NA and was treated with Tareg (dosage: 80 Mg, Bid) starting Apr 06, 2005. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
Blood Creatinine Increased
C-reactive Protein Increased
Psychomotor Skills Impaired
Renal Failure Acute
The patient was hospitalized. This opens a possibility that Tareg could cause Myocardial Infarction and that some female patients may be more susceptible.
Chest Pain, Myocardial Infarction
This Myocardial Infarction side effect was reported by a consumer or non-health professional from on May 23, 2005. A patient from , 63 years of age, weighting 152.1 lb, was diagnosed with
and was treated with Tareg. Directly after treatment started, patient experienced the unwanted or unexpected Tareg side effects: chest pain, myocardial infarction. Tareg dosage: 1 Df, Qd. Associated medications used:
Aldactazide (0.5 Df, Qd)
Alopexy (2 Ml, Qd)
Mono-tildiem - Slow Release (1 Df, Qd)
Tahor (1 Df, Qd)
Kardegic (160 Mg, Qd)
Biotin (4 Tabs/day)
Bepanthen (Unk, Unk)
These side effects may potentially be related to Tareg.
Tareg Myocardial Infarction Causes and Reviews
Each year over a million people in the U.S. have a heart attack. About half of them die. Many people have permanent heart damage or die because they don't get help immediately. It's important to know the symptoms of a heart attack and call 9-1-1 if someone is having them. Those symptoms include
Chest discomfort - pressure, squeezing, or pain
Shortness of breath
Discomfort in the upper body - arms, shoulder, neck, back
These symptoms can sometimes be different in women.
What exactly is a heart attack? Most heart attacks happen when a clot in the coronary artery blocks the supply of blood and oxygen to the heart. Often this leads to an irregular heartbeat - called an arrhythmia - that causes a severe decrease in the pumping function of the heart. A blockage that is not treated within a few hours causes the affected heart muscle to die.
NIH: National Heart, Lung, and Blood Institute
Tareg Myocardial Infarction Reviews
Tue, 02 Aug 2011
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
Sun, 30 Jan 2011
Mon, 26 Dec 2011
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
Sun, 26 Jul 2009
Wed, 03 Mar 2010
I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet.
I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this.
I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly!
Please share your advice!
Thu, 02 Jun 2011
May I take it with my vitamins and will I gain weight "Tareg 160
Wed, 27 Jan 2010
I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o